MathSciNet Relay Station
MathSciNet bibliographic data
MR2803101 45G99 (45D05 47H10 47H30 47N20)
Ngoc, Le Thi Phuong; Long, Nguyen Thanh Applying a fixed point theorem of Krasnoselʹskii type to the existence of asymptotically stable solutions for a Volterra-Hammerstein integral equation. Nonlinear Anal. 74 (2011), no. 11, 3769–3774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement